It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ann in USA on January 28, 2000 at 17:51:34:

In Reply to: Re: methadone posted by Robert on December 29, 1999 at 18:51:35:

I am currently in a methadone program and have been detoxing at a rate of 5 mg./wk. (from 85 to 50 mg so far.) I haven't noticed any difficulty. Friends report the same effect until they reached 20 mg. if you have trouble, do back up a few mg. and stablize. Plan to continue your detox during convenient times: holiday weekends, breaks, vacations, etc. Also know that the physical effects of withdrawal are felt on the 2nd and 3rd day after the decrease. plan those days to fall on the weekend or on your days off work. There are alot of people out here going throgh this together. E-mail me if you need more info or have any questions I may be able to help you with.

Follow Ups

All times are GMT -7. The time now is 08:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!